Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 162, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 12, 2020, 2:00 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 2:00 PM CDT (19:00 UTC)
- Expired
- Jul 12, 2020, 2:46 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 2:17 PM CDT | TSTM WND DMG | 1 Wnw Winterboro, AL | NUMEROUS TREES DOWN NEAR ALPINE AND WINTERBORO. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 12:09 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865
WUUS54 KBMX 121900
SVRBMX
ALC115-121-122000-
/O.NEW.KBMX.SV.W.0162.200712T1900Z-200712T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
200 PM CDT Sun Jul 12 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Central Talladega County in east central Alabama...
Southwestern St. Clair County in central Alabama...
* Until 300 PM CDT.
* At 200 PM CDT, a severe thunderstorm was located near Vincent, or
11 miles north of Childersburg, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Talladega, Pell City, Childersburg, Vincent, Munford, Waldo, Grant
Town, Alpine Bay Resort, Winterboro, Alpine, Logan Martin Lake,
Coosa Island, Logan Martin Dam, Country Club Estates, Camp Mac,
Camp Winnataska, Chandler Springs, Ironaton and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
3340 8592 3340 8594 3338 8594 3338 8598
3330 8598 3330 8612 3327 8612 3329 8637
3335 8634 3339 8638 3350 8638 3350 8648
3355 8647 3354 8580
TIME...MOT...LOC 1900Z 287DEG 26KT 3343 8641
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite4 follow-up statements
965
WWUS54 KBMX 121916
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
216 PM CDT Sun Jul 12 2020
ALC115-121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-St. Clair AL-
216 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA AND SOUTH CENTRAL ST. CLAIR COUNTIES...
At 216 PM CDT, severe thunderstorms were located along a line
extending from Logan Martin Lake to Sycamore, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Talladega, Pell City, Childersburg, Munford, Waldo, Grant Town,
Alpine Bay Resort, Winterboro, Alpine, Logan Martin Lake, Coosa
Island, Logan Martin Dam, Country Club Estates, Camp Mac, Chandler
Springs, Ironaton and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3328 8630 3329 8636 3333 8635 3335 8634
3336 8635 3338 8634 3355 8637 3354 8580
3350 8585 3350 8590 3346 8590 3345 8592
3340 8592 3340 8594 3338 8594 3338 8598
3330 8598 3330 8612 3327 8612
TIME...MOT...LOC 1916Z 281DEG 32KT 3354 8625 3327 8622
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite708
WWUS54 KBMX 121930
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
230 PM CDT Sun Jul 12 2020
ALC115-121939-
/O.CAN.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
St. Clair AL-
230 PM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Alabama.
LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
3340 8592 3340 8594 3338 8594 3338 8598
3330 8598 3330 8612 3327 8612 3327 8618
3329 8621 3353 8622 3355 8619 3354 8580
TIME...MOT...LOC 1929Z 287DEG 26KT 3351 8614 3324 8611
$$
ALC121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
230 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA COUNTY...
At 229 PM CDT, severe thunderstorms were located along a line
extending from near Talladega Superspeedway to near Sycamore, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Talladega, Lincoln, Munford, Waldo, Grant Town, Winterboro, Logan
Martin Lake, Camp Mac, Chandler Springs, Ironaton and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
3340 8592 3340 8594 3338 8594 3338 8598
3330 8598 3330 8612 3327 8612 3327 8618
3329 8621 3353 8622 3355 8619 3354 8580
TIME...MOT...LOC 1929Z 287DEG 26KT 3351 8614 3324 8611
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite653
WWUS54 KBMX 121938
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
238 PM CDT Sun Jul 12 2020
ALC121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
238 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA COUNTY...
At 238 PM CDT, severe thunderstorms were located along a line
extending from Talladega to 6 miles south of Waldo, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Talladega, Waldo, Ironaton and Chandler Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3327 8613 3345 8614 3344 8592 3340 8592
3340 8594 3338 8594 3338 8598 3330 8598
3330 8612 3327 8612
TIME...MOT...LOC 1938Z 283DEG 27KT 3343 8607 3330 8606
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite731
WWUS54 KBMX 121946
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
246 PM CDT Sun Jul 12 2020
ALC121-121956-
/O.CAN.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
246 PM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TALLADEGA COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Alabama.
LAT...LON 3327 8613 3345 8614 3344 8592 3340 8592
3340 8594 3338 8594 3338 8598 3330 8598
3330 8612 3327 8612
TIME...MOT...LOC 1945Z 287DEG 26KT 3341 8601 3328 8600
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:39 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 12, 12:39 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1239 PM CDT Sun Jul 12 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 0955 AM CDT Sun Jul 12 2020/ Multiple lines of convection currently underway as the forecasted moisture gradient and boundary builds south/southeast. The unusual orientations stem from the axis of higher pwats, one across Tennessee and the other in Central Mississippi. It is likely after the initial line moves in from the west and weakens that there will be some limited recovery, therefore, a large portion of the northern CWA will see multiple rounds of thunderstorms through this afternoon. As the day progresses, should see these multiple lines congeal into a more southwest to northeast oriented MCS as it progresses southeastward. The severe weather threat remains as instability values are high with steeper lapse rates and drier air aloft. Some hail and higher wind gusts are the main threats through the afternoon and early evening. 17/KLAWS .LONG TERM... /Updated at 245 AM CDT Sun Jul 12 2020/ Tuesday through Sunday. Features. On Monday, expect longwave troughing extending from Southeast Canada southward over much of the Eastern United States. Deep- layer ridging will be centered over Southwest Texas with longwave ridging extending northeast into the Western Great Lakes region. A potent upper low will be situated over South- Central Canada with nearly zonal flow across the Pacific Northwest. Expect the longwave trough to slide further east as we head into Tuesday while the Deep-layer ridging to our west becomes positioned over Central Texas with height rises locally a s ridging builds further east into the region. On Wednesday and Thursday the ridging will be the primary influence to our local forecast as it remains to our west, centered over Central Texas. Further height rises will support hot temperatures across the area through late week. During this time, the longwave ridge moves east in the increasingly zonal northern stream. This flattening of the ridge meridionally will result in the ridge elongating zonally from the Desert Southwest eastward into the Lower Mississippi River Valley region. By Friday, the ridge becomes centered over the Arklatex region. It is at this point in time where global model member solutions diverge enough to result in overall pattern uncertainty. The fast zonal flow with the northern stream persists with a deep trough expected to move into the Pacific Northwest. Ridging will remain centered to our west, however, like last night a few members depict a weakness forming to our immediate northeast and even one solution develops an upper low. The overall expectation during this time period despite the increased uncertainty will be for the ridging to remain anchored to our west while some weakening occurs, especially to our immediate northeast and east. Forecast. Tuesday through Wednesday. Expect fair skies with generally isolated to widely scattered shower and thunderstorm activity largely confined to our south and western counties where better deeper moisture looks to exist. The convection that does develop will provide some localized heat relief. Otherwise, expect highs to range from the low to mid 90s north and east to the mid to upper 90s west and south. Lows will range from the upper 60s north and east to the mid 70s south and west. Thursday through Sunday. The lower and middle levels are expected to gradually become more moist as we progress into the mid to late week time frame. Hot temperatures are expected outside areas that experience convection. The moistening lower and middle levels combined with the hot temperatures will provide ample surface-based instability for shower and thunderstorm activity during the late morning into early afternoon hours and this activity will have better chances to linger further into the evening hours. Look for shower and thunderstorm chances to become more scattered with higher PoP's across the south and eastern areas generally around the periphery of the ridging to our west. Highs will range from around 90 northeast to the mid 90s south and west. Lows will range from around 70 northeast to the mid 70s south and west. 05 && .AVIATION... 18Z TAF Discussion. Rather large MCS currently ongoing across the northern-third of the CWA. Accounted for a timed predominant +TSRA at each site. It should be rather intense, but short-lived with higher wind gusts, reduced cig/vis. May be small hail mixed in as well. Behind the line, it should clear rather quickly with some sct cigs and calmer winds through the overnight period. 17/KLAWS && .FIRE WEATHER... Increased shower and thunderstorm activity is expected this afternoon and evening. Chances for showers and storms will be largely isolated Monday through Wednesday followed by more of a scattered coverage for the latter portion of the work week with best chances south and east. High temperatures will reach well into the 90s through much of the work week. Overnight lows will increase into the low to mid 70s over the next several days. Relative humidity values will drop into the mid 30s to low 40s this afternoon. Minimum values should remain above 40 percent on Monday. Values will bottom out in the mid 30 to around 40 percent range on Tuesday through Thursday. Minimum values look to remain above 40 percent on Friday and Sunday. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 90 69 95 69 / 40 10 0 0 0 Anniston 71 90 69 95 69 / 50 10 0 0 0 Birmingham 72 92 72 96 72 / 40 10 0 10 0 Tuscaloosa 73 93 72 96 74 / 40 10 0 20 10 Calera 72 92 71 96 72 / 50 10 0 10 0 Auburn 71 91 72 95 72 / 60 20 0 10 0 Montgomery 73 93 74 97 74 / 60 20 0 20 10 Troy 73 93 74 97 73 / 70 20 10 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 12, 11:57 AM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1157 AM CDT Sun Jul 12 2020 ALZ011>015-017>050-132000- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1157 AM CDT Sun Jul 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are possible thru 7 PM this evening. Damaging winds up to 60 mph will be the primary threat, but large hail is also possible. Heat indices may briefly approach 105 across the far southwest portions of Central Alabama this afternoon. Take extra precautions if spending time outdoors. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat indices may reach 105 degrees or slightly above each afternoon across portions of Central Alabama. Take extra precautions if spending time outdoors. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today into this evening. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Jul 12, 12:11 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1211 PM CDT Sun Jul 12 2020
ALZ011>013-121815-
Fayette AL-Marion AL-Lamar AL-
1211 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...FAYETTE AND
LAMAR COUNTIES UNTIL 115 PM CDT...
At 1211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to near Evergreen. Movement was south at
35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Winfield, Fayette, Vernon, Sulligent, Millport, Guin, Berry,
Brilliant, Glen Allen, Kennedy, Detroit, Belk, Beaverton, Gu-
Win, Bankston, Bluff, Ashcraft Corner, Boley Springs, Blooming Grove
and Lamar County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3411 8820 3410 8765 3387 8764 3387 8753
3369 8753 3369 8742 3360 8742 3361 8763
3358 8763 3358 8767 3353 8767 3352 8768
3353 8827
TIME...MOT...LOC 1711Z 349DEG 31KT 3415 8780 3412 8856
56Local storm report, Jul 12, 12:16 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TSTM WND DMG 1 WSW HALEYVILLE 34.23N 87.64W
07/12/2020 MARION AL CO-OP OBSERVER
SEVERAL TREES UPROOTED IN HALEYVILLE.
&&Local storm report, Jul 12, 12:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1224 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND DMG 2 W HAYDEN 33.90N 86.79W
07/12/2020 BLOUNT AL FIRE DEPT/RESCUE
SEVERAL TREES UPROOTED AND POWER LINES
DOWNED WEST OF HAYDEN.
&&Local storm report, Jul 12, 1:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG 1 SW NATURAL BRIDGE 34.08N 87.60W
07/12/2020 WINSTON AL PUBLIC
TREES UPROOTED ALONG COUNTY ROAD 13.
&&Special weather statement, Jul 12, 1:45 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Birmingham AL 145 PM CDT Sun Jul 12 2020 ALZ023-025-034-121930- Bibb AL-Shelby AL-Tuscaloosa AL- 145 PM CDT Sun Jul 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA... SOUTHWESTERN SHELBY AND NORTHERN BIBB COUNTIES UNTIL 230 PM CDT... At 144 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Lake View to Tuscaloosa. Movement was southeast at 30 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Eastern Tuscaloosa, Montevallo, Holt, Lake View, Brookwood, Coaling, Vance, Woodstock, West Blocton, Abernant, Lake Wildwood, Mercedes Benz Of Alabama, Eoline, North Bibb, Tannehill Ironworks State Park, Cottondale, East Brookwood, Peterson, Hagler and Green Pond. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3334 8720 3311 8687 3296 8728 3322 8753 TIME...MOT...LOC 1844Z 297DEG 25KT 3328 8714 3317 8748 89^GSatterwhite
Special weather statement, Jul 12, 1:57 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
157 PM CDT Sun Jul 12 2020
ALZ027-028-121945-
Clay AL-Talladega AL-
157 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TALLADEGA AND CLAY
COUNTIES UNTIL 245 PM CDT...
At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldo, or near Talladega, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Talladega, Lineville, Ashland, Waldo, Barfield, Delta, Cragford, Camp
Mac, Chandler Springs, Ironaton, Lake Chinnabee, Mellow Valley and
Gunthertown.
LAT...LON 3329 8565 3314 8565 3328 8617 3346 8612
3351 8605 3350 8585 3347 8589 3347 8578
3348 8578 3348 8577 3350 8576 3349 8564
3333 8565 3332 8564 3332 8565 3331 8564
TIME...MOT...LOC 1857Z 287DEG 28KT 3336 8607
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:03 AM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Jul 12, 9:07 AM CDT | Special Weather Statement | BMX | Lamar, Pickens | 23 min |
| Jul 12, 9:40 AM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| Jul 12, 10:50 AM CDT | Special Weather Statement | BMX | Winston | 40 min |
| Jul 12, 10:57 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Jul 12, 11:18 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 57 min |
| Jul 12, 11:38 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 52 min |
| Jul 12, 11:48 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 57 min |
| Jul 12, 12:02 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Jul 12, 12:09 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 66 min |
| Jul 12, 12:11 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 64 min |
| Jul 12, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 65 min |
| Jul 12, 12:29 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 61 min |
| Jul 12, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 56 min |
| Jul 12, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 54 min |
| Jul 12, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 65 min |
| Jul 12, 1:45 PM CDT | Special Weather Statement | BMX | Bibb | 45 min |
| Jul 12, 1:57 PM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Jul 12, 2:05 PM CDT | Special Weather Statement | BMX | Coosa | 55 min |
| Jul 12, 2:10 PM CDT | Special Weather Statement | BMX | Bibb, Greene, Hale | 50 min |
| Jul 12, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 55 min |
| Jul 12, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 66 min |
| Jul 12, 2:40 PM CDT | Special Weather Statement | BMX | Randolph | 35 min |
| Jul 12, 2:56 PM CDT | Special Weather Statement | BMX | Autauga, Elmore | 49 min |
| Jul 12, 2:58 PM CDT | Special Weather Statement | BMX | Dallas, Perry, Sumter | 47 min |
| Jul 12, 3:01 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Jul 12, 3:17 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 58 min |
| Jul 12, 3:43 PM CDT | Special Weather Statement | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery | 62 min |
| Jul 12, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 1 more | 60 min |
| Jul 12, 3:52 PM CDT | Special Weather Statement | BMX | Macon, Russell | 68 min |
| Jul 12, 4:07 PM CDT | Special Weather Statement | BMX | Marengo | 38 min |
| Jul 12, 4:48 PM CDT | Special Weather Statement | BMX | Pike | 42 min |
| Jul 12, 4:58 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
| Jul 12, 5:21 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.